# SDR DHL2003746011

- Difficulty date: July 11, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT FELL OFF.  RE-SECURED L1 DOOR GROUND EXIT LIGHT, OPS CHECKED NORMAL IAW B727 M/M 33-50-00.
